MathSciNet Relay Station
MathSciNet bibliographic data
MR1198461 42A10 (42A20 42A32)
Zhou, S. P. What strong monotonicity condition on Fourier coefficients can make the ratio $\|f-S_n(f)\|/E_n(f)$ be bounded? Proc. Amer. Math. Soc. 121 (1994), no. 3, 779–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement